메뉴 건너뛰기




Volumn 60, Issue 3, 1999, Pages

Propagation of gluons from a nonperturbative evolution equation in axial gauges

Author keywords

[No Author keywords available]

Indexed keywords


EID: 16444364018     PISSN: 15507998     EISSN: 15502368     Source Type: Journal    
DOI: 10.1103/PhysRevD.60.034012     Document Type: Article
Times cited : (6)

References (64)
  • 14
  • 50
    • 85037221586 scopus 로고    scopus 로고
    • A. Bassetto, G. Nardelli and R. Soldati, Yang-Mills Theories in Algebraic Non-covariant Gauges (World Scientific, Singapore, 1991)
    • A. Bassetto, G. Nardelli and R. Soldati, Yang-Mills Theories in Algebraic Non-covariant Gauges (World Scientific, Singapore, 1991).
  • 55
    • 0003125519 scopus 로고
    • For a review see, e.g., H.-Th. Elze and U. Heinz, Phys. Rep. 183, 81 (1989).
    • (1989) Phys. Rep. , vol.183 , pp. 81
    • Heinz, U.1
  • 56
    • 85037255842 scopus 로고    scopus 로고
    • See, e.g., C. Itzykson and J.-B. Zuber, Quantum Field Theory (McGraw-Hill, New York, 1980)
    • See, e.g., C. Itzykson and J.-B. Zuber, Quantum Field Theory (McGraw-Hill, New York, 1980).
  • 57
    • 85037195661 scopus 로고    scopus 로고
    • See, e.g., Y. L. Luke, Special Functions and Their Applications (Academic, New York, 1969), Vol. 1
    • See, e.g., Y. L. Luke, Special Functions and Their Applications (Academic, New York, 1969), Vol. 1.


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.